# SDR AALA201705099036

- Difficulty date: May 5, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 80,783 hours, 44,264 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR SOUNDED BRIEFLY, NO SMOKE DISCOVERED. NO HISTORY DET TESTED NORM UNABLE TO DUPLICATE AMM 26-19-00. THE AIRCRAFT WAS NOT GROUNDED.
